MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229003A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1: event site postal code: (b)(4).
 
Event or Problem Description
On 20th june 2024 getinge became aware of an issue with configuration of one of our surgical lights ¿ powerled ii.As it was stated, outer seals were missing from all 3 headlights on this device.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with configuration of one of our surgical lights ¿ powerled ii.As it was stated, outer seals were missing from all 3 headlights on this device.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination in case of reoccurrence.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was not being used for patient treatment or diagnosis when the event took place.It was detected a missing peripheral seal on a powerled ii 500 light head.The cause is unknown, no more detail was provided.A new peripheral seal was installed and the device returned to service.To prevent any incident the powerled ii instruction for use ¿ifu 01811¿ mentions: ¿the product must not be modified in any way without the prior written consent of getinge¿, ¿check that the lighthead gaskets are in the proper position and in good condition¿.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.The correction of d4 catalog#, version or model#, unique identifier (udi)# deems required.This is based on the internal evaluation.Previous d4 catalog#: ard569202915, corrected d4 catalog#: blank, previous d4 version or model#: ard569202915, corrected d4 version or model#: ardpwt229003a, previous d4 unique identifier (udi)#: n/a, corrected d4 unique identifier (udi)#: (b)(4).The correction of d1 brand name deems required.This is based on the internal evaluation.Previous d1: brand name powerled ii, corrected d1: brand name maquet powerled ii.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19769547
Report Number9710055-2024-00425
Device Sequence Number8777993
Product Code FTD
UDI-Device Identifier03700712408084
UDI-Public(01)03700712408084
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT229003A
Device Catalogue NumberARD569202915
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown